Urology Community
Question: What's wrong with my balls?
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Question: What's wrong with my balls?

Okay, I have this itchy, red spots on my balls. I think maybe it's
been about a month since I noticed it. The skin peeled off a little bit
when those spots got dry. I think the spot has spread just a little bit,
partly because I forgot and scratched it. It doesn't hurt, just itches a lot sometimes.
and sometimes I don't even notice.
Can someone tell me what I have? and how to go about curing it?

oh and my girlfriend and I broke up 5 months ago and I havent
had any sexual relationship since then.. so I really dont know what it is.
Tags: Itchy, balls
Related Discussions
4 Comments Post a Comment
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!

Despite the 5 months period, I think you must get a STD panel done, since you have itching in the testicle area..

Other possibilities are eczema, psoriasis, dermatitis, or heat allergy. You could be having high blood sugar which is preventing a normal ulcer from healing.  

You should consult an urologist and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Avatar_n_tn
Thanks for the reply.

I was inclined to go see the doctor, but due to the recent lay off from my work,
I've been kinda putting it off because not wanting to spend money. It's silly, I know.
But my friend suggested maybe it's jock itch? So I think I will try to use some
Neosporin or some antifungal cream, and see how that turns out.

Would that be okay idea?

thanks again! you sure relieved my mind a little bit.
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
Neosporin will not help as this is antibacterial cream. You need an antifungal cream as jock itch is due to a fungus tinea cruris. There is no harm in trying for a week. You can get many over the counter antifungals. Try a broad spectrum one. If it helps, Good! Otherwise do consult an urologist.
Do let me know if there is any thing else you want to know. Take care!

Blank
Avatar_n_tn
Alright! thank you. Will do!

Lastly though, what's a good brand for antifungal?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Urology Answerers
Avatar_m_tn
Blank
junebug68
Winter Haven, FL
168348_tn?1379360675
Blank
ChitChatNine